威尼斯人下载安装

朱海龙教授
发布时间: 2021-04-07 浏览次数: 1830

 

 

姓名

朱海龙

职称、学位

教授、博士

邮箱

120081531aufe.edu.cn

专业

数学

研究方向

动力系统、数值计算

朱海龙,男,1980年出生,安徽蚌埠人,教授、硕士生导师。美国《数学评论》评论员,威利斯人娱乐app下载年度优秀教师。2014.09-2015.07,四川大学,数学系,访问学者;2015.12-2018.10,上海师范大学,理学院,博士;2016.9-2017.8,德国曼海姆大学,数学系,访问学者;2014.11-2019.11,威利斯人娱乐app下载,威尼斯人下载安装,副教授;2019.11-至今,威利斯人娱乐app下载,威尼斯人下载安装,教授。

一、发表的学术论文

[1]           H. Zhu(朱海龙), L. Chen, Nonuniform mean-square exponential dichotomies and mean-square exponential stability, Nonlinear Analysis, 2020, 196, 111806.

[2]           H. Zhu(朱海龙), Z. Li, Nonuniform dichotomy spectrum intervals: theorem and computation, J. Appl. Anal. Comput. 2019, 9(3): 1102-1119.

[3]           H. Zhu(朱海龙), J.Chu, W. Zhang, Mean-square almost automorphic solutions for stochastic differential equations with hyperbolicity, Discrete Contin. Dyn. Syst. 2018, 38(4): 1935-1953.

[4]           H. Zhu(朱海龙), F. Liao, Almost Automorphic Solutions of Non-autonomous Differential Equations Bull. Iran. Math. Soc. (2018) 44:205–223.

[5]           H. Zhu(朱海龙), Y. Jiang, Robustness of mean-square exponential dichotomies for linear stochastic equations, Electron. J. Differential Equations, 2017, (123): 1-13.

[6]           S. Li, F. Liao, H. Zhu(朱海龙), Periodic solutions of damped Duffing-type equations with singularity, Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. Sci. 2017, (18): 8–16.

[7]           H. Zhu(朱海龙), J.Chu, Mean-square exponential dichotomy of numerical solutions to stochastic differential equations, J. Appl. Anal. Comput. 2016, 6(2): 463-478.

[8]           F. Wang, F. Zhang, H. Zhu(朱海龙),, S. Li, Periodic orbits of nonlinear first-order general periodic boundary value problem, Filomat, 2016, 30(13): 3427-3434.

[9]           K. Wang, Y. Zhu, H. Zhu(朱海龙), New results on the stochastic Gilpin-Ayala model with delays, Filomat, 2016, 30(6): 1431-1440.

[10]        H. Zhu(朱海龙), C. Zhang, Y. Jiang, A Perron-type theorem for nonautonomous difference equations with nonuniform behavior, Electron. J. Qual. Theory Differ. Equ., 2015 (36): 1-15.

[11]        H. Zhu(朱海龙), S. Li, Multiplicity of positive periodic solutions to nonlinear boundary value problems with a parameter, J. Appl. Math. Comput., 2015: 1-12.

[12]        J. Chu, S. Li, H. Zhu(朱海龙), Non trivial periodic solutions of second order singular damped dynamical systems, Rocky Mountain J. Math. 2015, 45(2): 457-474.

[13]        F. Wang, H. Zhu(朱海龙), Existence, uniqueness and stability of periodic solutions of a doffing equation under periodic and anti-periodic eigenvalues conditions, Taiwanese J. Math. 2015, 19(5): 1457-1468.

[14]        S. Li, F. Liao, H. Zhu(朱海龙), Multiplicity of positive solutions to second-order singular differential equations with a parameter, Bound. Value Probl., 2014, 2014(1): 115.

[15]        S. Li, F. Liao, H. Zhu(朱海龙), periodic solutions of second order non-autonomous differential systems, Fixed Point Theory, 2014, 15(2): 487-494.

[16]        J. Chu, H. Zhu(朱海龙), Lyapunov regularity for random dynamical systems, Bull. Sci. Math., 2013, 137(5): 671-687.

[17]        H. Zhu(朱海龙), Z. Li, Newton’s method based on bifurcation for solving multiple solutions of nonlinear elliptic equations, Math. Methods Appl. Sci., 36 (2013) 2208-2223.

[18]        Z. Li, Z. Yang, H. Zhu(朱海龙),  Bifurcation method for computing the multiple positive solutions to p-Henon equation,  Appl. Math. Comput., 2013, 220(1): 593-601.

[19]        H. Zhu(朱海龙), S. Li, Existence and multiplicity results for nonlinear differential equations depending on a parameter in semipositone Case, Abstr. Appl. Anal., 2012, Art. ID 215617, 10 pp.

[20]        H. Zhu(朱海龙), Z. Li, Z. Yang, Analysis and computation for a class of semilinear elliptic boundary value problems, Comput. Math. Appl., 2012, 64(8): 2735–2743.

[21]        Z. Li, Z. Yang, H. Zhu(朱海龙), A bifurcation method for solving multiple positive solutions to the boundary value problem of the Henon equation on a unit disk, Comput. Math. Appl., 2011, 62(10): 3775-3784.

[22]        Z. Li, H. Zhu(朱海龙), Z. Yang, Bifurcation method for solving multiple positive solutions to Henon equation on the unit cube, Commun. Nonlinear Sci. Numer. Simulat., 2011, 16(9): 3673-3683.

[23]        H. Zhu(朱海龙), Z. Li, Newton’s method’s basin of attraction for sign-changing solutions of concave and convex nonlinearities, Appl. Math. Comput., 2010, 217(7): 2937-2943.

[24]        H. Zhu(朱海龙), Z. Li, K. Zhuang, A Contractor Iteration Method Using Eigenpairs for Positive Solutions of Nonlinear Elliptic Equation, Int. J. Comput. Math. Sci., 2010, 4(4): 202-205.

[25]        Z. Li, Z. Yang, H. Zhu(朱海龙), Bifurcation method for solving multiple positive solutions to Henon equation, Sci. China Ser. A, 2008, 51(12): 2330-2342.

二、主持和参与的科研项目

1.             主持2016年度中国博士后科学基金第59批面上资助项目:随机微分方程的依均方指数二分的理论分析与数值模拟,编号:2016M591697.

2.             主持2016年度高校优秀中青年骨干人才国内外访学研修重点项目,编号:gxfxZD2016090.

3.             主持2014年国家自然科学基金青年项目(National Natural Science Foundation of China):随机动力系统的非一致指数二分性及其数值模拟, 编号:11301001.

4.             主持2014年安徽省教育厅高校优秀青年基金重点项目(Excellent Youth Scholars Foundation and the Natural Science Foundation of Anhui Province of PR China):随机系统的非一致行为及其在经济学中的应用,编号:2013SQRL030ZD.

5.             主持2009年安徽省教育厅青年项目:非线性椭圆型方程多解计算的L-S理论及算法研究,编号:2009SQRZ083,结项编号:KYJX1051.

6.             主持2012年安徽省教育厅项目:椭圆型微分方程多解的理论研究与分歧新算法,编号:KJ2012B004,结项编号:KYJX1309.

7.             参与2016年国家自然科学基金面上项目:微分系统稳定性相关问题的研究, 2017.01-2020.12, 编号:11671118. (第一参与人)

8.             参与2019年国家自然科学基金面上项目:时变崩盘风险下的期权定价及风险测度研究, 2019.03-至今, 编号:71971001. (第一参与人)

三、科研和教学获奖

l  2016年论文《Newton’s method based on bifurcation for solving multiple solutions of nonlinear elliptic equations》被评为第八届安徽省自然科学优秀学术论文三等奖